Alert archive / Texas / Wind Advisories in 2011

Wind Advisory 5, NWS Fort Worth, TX

March 22, 201146 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Mar 22, 2011, 4:00 AM CDT for 46 counties in Texas. It took effect at Mar 22, 2011, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 22, 2011, 4:00 AM CDT (09:00 UTC)
In effect from
Mar 22, 2011, 10:00 AM CDT
Expired
Mar 22, 2011, 7:00 PM CDT
In force
9 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-03-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-03-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1997 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

279 
WWUS74 KFWD 220900
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
400 AM CDT TUE MAR 22 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221700-
/O.NEW.KFWD.WI.Y.0005.110322T1500Z-110323T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
400 AM CDT TUE MAR 22 2011

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

A DEEPENING SURFACE LOW PRESSURE SYSTEM IN THE CENTRAL PLAINS
WILL ALLOW SOUTH WINDS TO BE SUSTAINED BETWEEN 20 AND 30 MPH
WITH GUSTS OVER 40 MPH. CONDITIONS WILL IMPROVE AROUND SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
2 follow-up statements
581 
WWUS74 KFWD 221545
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1045 AM CDT TUE MAR 22 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-230000-
/O.CON.KFWD.WI.Y.0005.000000T0000Z-110323T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1045 AM CDT TUE MAR 22 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

GUSTY SOUTHERLY WINDS WILL CONTINUE THROUGH MUCH OF THE DAY TODAY.
SUSTAINED SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE
EXPECTED THROUGH LATE AFTERNOON. WINDS ARE EXPECTED TO DIMINISH BY
EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$

DUNN
899 
WWUS74 KFWD 222333
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
633 PM CDT TUE MAR 22 2011


TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-230045-
/O.EXP.KFWD.WI.Y.0005.000000T0000Z-110323T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
633 PM CDT TUE MAR 22 2011

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

SOUTHERLY WINDS WILL CONTINUE TO DIMINISH THIS EVENING AND THUS
THE WIND ADVISORY WILL EXPIRE AT 7 PM.


$$


92

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Mar 21, 10:05 PM CDT, 5 hours 55 minutes earlier.

Area forecast discussion, Mar 21, 10:05 PM CDT, 5 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1005 PM CDT MON MAR 21 2011

.AVIATION UPDATE...
STRATUS CLOUD DECK AROUND 020-025 IS EXPECTED TO REDEVELOP TONIGHT
AFTER 0900Z AS A STRONG LOW LEVEL JET CONTINUES OVER THE DFW AND ACT
TRACON AREAS.  MODEL SOUNDINGS FROM ACROSS NORTH TEXAS INDICATING
THAT THE MOISTURE WILL BE SOMEWHAT MORE SHALLOW TONIGHT INTO TUESDAY
MORNING SO WE SHOULD SEE EROSION OF THE LOW CLOUDS TAKE PLACE
EARLIER ON TUESDAY MORNING.  WITH A TIGHTER SURFACE PRESSURE
GRADIENT EXPECTED TOMORROW AND LOW LEVEL JET OF 30-40KT ACROSS NORTH
TEXAS EXPECT SUSTAINED WINDS OF 20 WITH GUSTS TO AROUND 30KT FOR MOST
AIRPORTS IN THE DFW AND ACT TRACON AREAS.

&&

.UPDATE...
THE CURRENT FORECAST IS IN GOOD SHAPE SO NO UPDATES ARE NEEDED AT
THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 326 PM CDT MON MAR 21 2011/
WATER VAPOR SHOWS UPPER LEVEL TROUGH MOVING INTO THE WESTERN US
BUT ALREADY ITS TRACK IS BEING DEFLECTED OFF TO THE NORTH AS A
STRONG UPPER LEVEL RIDGE REMAINS IN PLACE ACROSS TEXAS AND THE
WESTERN GULF. SOUTH WINDS WILL INCREASE TONIGHT AND TOMORROW IN
RESPONSE TO LOW PRESSURE DEVELOPING IN THE PLAINS...AND IT WILL BE
BREEZY TONIGHT AND WINDY TOMORROW. ANOTHER UNSEASONABLY WARM
NIGHT IS EXPECTED AGAIN TONIGHT WITH LOWS IN THE 60S. MODELS ARE
INDICATING ABUNDANT MOISTURE AND SOME WEAK INSTABILITY IN THE
400-500 MB LAYER AND THIS IS SUFFICIENT FOR SOME ELEVATED SHOWERS
TONIGHT AND TOMORROW MORNING. DOUBT ANY OF THIS PRECIP WILL REACH
THE SURFACE AS VERY DRY/WARM AIR IS PRESENT BETWEEN 500-900MB. THIS
IS WORTH MENTIONING BECAUSE THE SETUP IS FAVORABLE FOR PSEUDO-
HEATBURST EVENTS...AS THE VIRGA/EVAPORATIVELY COOLED DOWNDRAFTS
HELP TO MIX STRONG WINDS ASSOCIATED WITH THE LOW LEVEL JET DOWN
TO THE SURFACE. WOULD NOT BE SURPRISED TO SEE GUSTS TO 40-50MPH
BENEATH THE VIRGA IF THESE DOWNDRAFTS CAN PENETRATE THE STABLE
NEAR SURFACE INVERSION LATE TONIGHT AND TOMORROW MORNING.

FORCING ALONG SOUTHERN FRINGE OF THE UPPER TROUGH WILL RESULT IN
DYNAMIC LIFT/HEIGHT FALLS ACROSS THE NORTHERN ZONES TOMORROW
AFTERNOON...WHICH SHOULD WEAKEN THE STRONG CAP/INVERSION. DRY LINE
SHOULD APPROACH THE FAR NORTHWESTERN ZONES BY LATE AFTERNOON...AND
THIS FEATURE MAY PROVIDE THE NECESSARY FORCING FOR AN ISOLATED
STORM OR TWO TO DEVELOP. AXIS OF SURFACE INSTABILITY IS VERY
NARROW/WEAK...AND THUS CONFIDENCE THAT CONVECTION CAN INITIATE
WITHIN THE STRONGLY SHEARED ENVIRONMENT AND PERSIST LONG ENOUGH TO
BECOME SEVERE IS RATHER LOW. WILL MAINTAIN THE MENTION OF ISOLATED
STORMS WITH POP LESS THAN 20 ACROSS THE FAR NW ZONES TOMORROW
AFTERNOON...AND ACROSS THE RED RIVER ZONES IN THE EVENING HOURS.

DRYLINE/WEAK COLD FRONT WILL SLOWLY PUSH THROUGH TUESDAY NIGHT AND
STALL ACROSS THE SOUTHERN ZONES WEDNESDAY AFTERNOON. DRIER AIR AND
FULL SUNSHINE WILL COUNTER WEAK COLD ADVECTION BEHIND THE FRONT
AND EXPECT ANOTHER DAY OF WARM HIGH TEMPS...BUT LOW TEMPS
WEDNESDAY NIGHT WILL BE COMFORTABLY COOL IN THE 40S AND 50S DUE
TO GOOD RADIATIONAL COOLING. MOISTURE SURGES BACK TO THE NORTH ON
THURSDAY AS SOUTHEAST WINDS PICK UP AGAIN IN RESPONSE TO THE NEXT
SHORTWAVE. MODELS ARE HINTING AT A THREAT OF ISOLATED CONVECTION
ALONG ANOTHER DRYLINE FRIDAY AFTERNOON AND EVENING ACROSS THE
NORTHERN ZONES. CAP WILL BE SIGNIFICANTLY WEAKER AND INSTABILITY A
LITTLE BETTER...BUT THE FORCING WILL BE VERY WEAK...THUS HAVE
POPS JUST AT 20 PERCENT.

DRYLINE MOVES THROUGH FRIDAY NIGHT AND WITH LOW PRESSURE SITTING
OVER OKLAHOMA ON SATURDAY...THIS SHOULD RESULT IN DOWN SLOPE WEST
WINDS...DRY AIR...AND FULL SUNSHINE ON SATURDAY. HAVE INCREASED
HIGHS INTO THE UPPER 80S AND LOW 90S SATURDAY. COLD FRONT WILL
ARRIVE SATURDAY NIGHT AND MUCH COOLER TEMPERATURES ARE EXPECTED
SUNDAY. FRONT LOOKS LIKE IT WILL STALL IN SOUTH TEXAS...AND ALL
MODEL GUIDANCE WITH THE EXCEPTION OF THE OPERATIONAL GFS IS
INDICATING A STRONGER SOUTHERN STREAM SHORTWAVE MOVING ACROSS OUR
AREA EARLY NEXT WEEK WITH ALL THE INGREDIENTS IN PLACE FOR
RAINFALL. SINCE RAIN HAS BEEN A SCARCE COMMODITY LATELY...WILL
STAY CONSERVATIVE WITH POPS AND JUST SHOW A SLIGHT CHANCE NEXT
MONDAY AND AWAIT MORE MODEL CONSISTENCY BEFORE PLAYING THIS UP.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  64  84  62  84  50 /   5   5  10   5   0
WACO, TX              65  82  63  84  52 /   5   5   5  10   5
PARIS, TX             60  82  60  80  46 /   5   5  10   5   0
DENTON, TX            63  85  58  84  46 /   5  10  10   5   0
MCKINNEY, TX          63  82  61  80  45 /   5   5  10   5   0
DALLAS, TX            64  83  63  85  52 /   5   5  10   5   0
TERRELL, TX           63  82  63  81  48 /   5   5   5   5   0
CORSICANA, TX         63  82  63  83  52 /   5   5   5  10   5
TEMPLE, TX            64  82  62  82  54 /   5   5   5  10   5
MINERAL WELLS, TX     63  89  54  85  47 /   5  10  10   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

79/
Hazardous weather outlook, Mar 21, 3:30 PM CDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
330 PM CDT MON MAR 21 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
330 PM CDT MON MAR 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED WEST OF THE I-35
CORRIDOR TUESDAY AFTERNOON.

ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE TUESDAY AFTERNOON AND
EVENING NORTH OF A LINE FROM EASTLAND...TO DENTON...TO PARIS. ANY
THUNDERSTORM THAT DOES DEVELOP HAS THE POTENTIAL TO BECOME SEVERE
WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE.

ELEVATED FIRE WEATHER CONDITIONS MAY RETURN TO WESTERN PORTIONS OF
NORTH TEXAS ON THURSDAY.

THE NEXT CHANCE OF THUNDERSTORMS WILL BE FRIDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

25

Nearby

Wind Advisories in Texas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.